Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Chest tightness amd irritation, cough. Taking vitamins. Recently suffered from pneumonia. Recurring symptoms?

Hi, well a couple months ago I had pneumonia I had antibiotics and inhalers. The last couple days i ve been feeling like I m getting a cold or something so I ve been taking vitamins and getting my rest. But, i find my chest is feeling very different. It feels like I have been doing a lot of cough or smoking (which I haven t been). Almost irritated and kind of tight. Please tell me I am not getting pneumonia again?!
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
you mentioned that you was on some inhalational therapy with antibiotic medication, but you not mentioned there that you are asthmatic or not. Are you having productive cough (cough with thick sputum) or shortness of breath or fever. if you have productive sputum than go for sputum for culture and sentivity. if you known asthematic than get pulmonary function test and adjust your inhalational meter dose for asthma and take vaccine for pneumococcal which prevent harmful and lethal respiratory infection. get chest X Ray for pulmonary infection and complete blood picture.

Dr Ashish Jain
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor